Oscillation theorems for second-order nonlinear neutral delay differential equations
Journal article, Peer reviewed
MetadataShow full item record
Original versionLi, T., & Rogovchenko, Y. V. (2014). Oscillation theorems for second-order nonlinear neutral delay differential equations. Abstract and Applied Analysis, 2014, 1-5. doi: 10.1155/2014/594190 10.1155/2014/594190
We analyze the oscillatory behavior of solutions to a class of second-order nonlinear neutral delay differential equations. Our theorems improve a number of related results reported in the literature.
Published version of an article in the journal: Abstract and Applied Analysis. Also available from the publisher at: http://dx.doi.org/10.1155/2014/594190 Open Access